# SDR UPS803768

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 3 Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE IN CLIMBOUT FROM SEOUL TO ANCHORAGE, DOOR AND GEAR NOT LATCHED ILLUMINATED PASSING 15,000 FEET.  AFTER SUCCESSFUL UPLATCH CHECK, EXECUTED PROCEDURES IAW QUICK REFERENCE HANDBOOK.  LIGHTS REMAINED ILLUMINATED.  GEAR AND DOOR CHECK PERFORMED REVEALED NR 3 MAIN TIRE TORN AND FLAT, TOUCHES INSIDE WELL.  REPAIRED AND CHECKED IAW M/M 32-31-03.
